# SDR DLM90011959

- Difficulty date: December 19, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 20,263 hours, 10,893 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Controller
- Part number: 60060853
- Part serial: 98010200
- Condition: Failed
- Location: Brake System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT DIV- AFTER GEAR EXTENSION UNABLE TO ARM AUTO-BRAKES.  AUTO-BRAKE FAIL MSG ON OAP.  ANTI-SKID FAULT DISPLAYED ON OAP.  REPLACED ASAB CONTROLLER.
